Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (4): 851-864.

Previous Articles     Next Articles

A Class of New m-Multisum Rogers-Ramanujan Identities and Applications

Zhizheng Zhang1,2,*(),Xiaoqian Li2()   

  1. 1 Department of Mathmetics, Luoyang Normal University, Henan Luoyang 471934
    2 College of Mathematics and Information Science, Henan Normal University, Henan Xinxiang 453001
  • Received:2017-05-16 Online:2019-08-26 Published:2019-09-11
  • Contact: Zhizheng Zhang;
  • Supported by:
    the NSFC(11871258)


Rogers-Ramanujan identities are among the most famous q-series in partition theory and combinatorics, they have been proved and generalized widely. The purpose of this paper is to establish a class of new multisum Rogers-Ramanujan identities by applying the bilateral Bailey lemma and iterating technique.

Key words: Bilateral Bailey lemma, Shifted Bailey pair, Multisum Rogers-Ramanujan identities

CLC Number: 

  • O157.1